MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 7-IN PRESSURE RATED SET W/ MAXPLUS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 7-IN PRESSURE RATED SET W/ MAXPLUS; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP5305-C
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter also notified the fda on (date) via medwatch # mw5096907.Investigation summary: no product or photo was returned by the customer.The customer complaint that the maxplus extension set would not flush after multiple attempts could not be verified due to the product not being returned for failure investigation.A device history record review for model mp5305-c lot number 20055016 was performed.The search showed that a total of (b)(4).There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the 7-in pressure rated set w/ maxplus was clogged/blocked/occluded.The following information was provided by the initial reporter: material #: mp5305-c batch/ lot #: 20055016 maxplus extension set, multiple attempts were made to flush through buff cap on end of extension set (with various from same lot number) and were unable.

Brand Name
7-IN PRESSURE RATED SET W/ MAXPLUS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11092679
Report Number9616066-2020-20686
Device Sequence Number3595897
Product Code FPA
UDI-Device Identifier10885403236679
UDI-Public10885403236679
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/01/2025
Device Catalogue NumberMP5305-C
Device Lot Number20055016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1